EconPapers    
Economics at your fingertips  
 

On the Diophantine Equation (5n)x+(4m p+1)y=z2

Vipawadee Moonchaisook, Watakarn Moonchaisook and Khattiya Moonchaisook
Additional contact information
Vipawadee Moonchaisook: Department of Mathematics Faculty of Science and Technology, Surindra Rajabhat University, Surin 3200, Thailand.
Watakarn Moonchaisook: Computer Technology, Faculty of Agriculture and Technology, Rajamangala University of Technology Isan, Surin campus, Surin 32000, Thailand.
Khattiya Moonchaisook: Science and Mathematics, Faculty of Agriculture and Technology, Rajamangala University of Technology Isan, Surin campus, Surin 32000, Thailand.

International Journal of Research and Innovation in Applied Science, 2021, vol. 6, issue 7, 55-58

Abstract: In this paper, we proved that the Diophantine equation (5n)x+(4m p+1)y=z2 has no solution in non-negative integers x, y, z where p is an odd prime and m, n is a natural number.

Date: 2021
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.rsisinternational.org/journals/ijrias/ ... -6-issue-7/55-58.pdf (application/pdf)
https://www.rsisinternational.org/virtual-library/ ... 051938702.1694191524 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bjf:journl:v:6:y:2021:i:7:p:55-58

Access Statistics for this article

International Journal of Research and Innovation in Applied Science is currently edited by Dr. Renu Malsaria

More articles in International Journal of Research and Innovation in Applied Science from International Journal of Research and Innovation in Applied Science (IJRIAS)
Bibliographic data for series maintained by Dr. Renu Malsaria ().

 
Page updated 2025-03-19
Handle: RePEc:bjf:journl:v:6:y:2021:i:7:p:55-58